Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Consistent insomnia after stopping Deanxit. Restarted the medicine, have high tachycardia since. Suggestion?

Hello, I took Deanxit two years and a half, when I wanted to stop the medication , I consulted my doctor who told me I could stop suddenly without any problem. I stopped Deanxit 4 months ago but I went through hell, depression , insomnia (sleepless nights, anxiety , chills, fevers and heat, and many other symptom ...). All symptoms disappeared in 2 months, except insomnia which had become frequent because I was not sleeping more than 5 hours a week. At first I did not know it was related to weaning. I changed my doctor advised me to take the Deanxit found for sleep. I followed his advice and my sleep is back again after 5 days of medication. It s been 2 weeks and a half now that I took the medicine, but I find that I have a very High tachycardia (116 beats per minute at rest), and I m very excited. Unfortunately my doctor did not know stoper tell me how this medicine. Could someone help me please. thank you Gregory from belgium.
Asked On : Fri, 30 Nov 2012
Answers:  2 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dear Gregory!
Hello! Deanxit is a combination of 2 tricyclic antidepressants popularly known as the TCAs. This drug is not approved in many countries cause of absence of clear clinical efficacy . Moreover TCAs as such are unpolular cause of the various cardiac complications caused by them. Considering that you are on a TCA and have a tachycardia (increased heartrate), first thing is you should get an ECG done and get your self examined by a physician. There are much safer anti depressants in the market and you should consider starting them from now on.
hope i am able to solve your query.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Psychiatrist Dr. Sundar Gnanavel's  Response
Thanks for your query. I understand your concern. Deanxit is a combination psychotropic which is not licensed for use in many countries and is not a preferred drug. Abrupt discontinuation might have led to escalation of depressive/anxiety symptoms similar to withdrawal. I suggest you undergo a thorough psychiatric evaluation for current depressive/anxiety symptoms. Safer and effective anti-anxiety and antidepressant medication are available. Psychotherapies (eg. cognitive behavioural therapy) are also available for management. Hope you find the information useful.
Dr Sundar Gnanavel
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor